# SDR USAA2015030300001

- Difficulty date: March 1, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 45,772 hours, 19,226 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK CABIN FILLED WITH BURNING SMELL FOLLOWED BY AN APU SHUTDOWN.  CAPTAIN OBSERVED A STRONG ODOR OF ELEC BURNING SMELL.  INSPECTION ACCOMPLISHED IAW JC 26L00021001 & 26L00021002.  ODOR COULD NOT BE DUPLICATED & THERE WAS NO PREVIOUS 30 DAY HISTORY.
